# SDR ASAA2013051194750

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 222,219 hours, 6,598 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 10365415
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR HANDLE HOUSING GOUGED AND PREVIOUSLY BLENDED ON.  ACFT GROUNDED.  AFTER BLENDING EXISTING GOUGES, HOUSING IS BEYOND LIMITS OF .060 MAX REF AMM 52-31-15-801. REQUIRES REPLACEMENT.  REMOVED AFT CARGO DOOR HANDLE MECHANISM IAW MM 52-31-14-000-801.  REMOVED RIVETS FROM HOUSING REF SRM 51-40-02.  REMOVED HOUSING FROM ACFT PICKED UP HOLES IN NEW HOUSING REF SRM 51-40-02, ALODINED AND PRIMED NEW HSG REF SRM 51-20-01, INSTALLED SPRING HINGE DOOR ON NEW HSG REF SRM 51-40-02. COMPLETED INSTALLATION OF DOOR HANDLE HOUSING REF SRM 51-40-02.
